Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Wiener-Hopf operators and absolutely continuous spectra. II


Author: C. R. Putnam
Journal: Bull. Amer. Math. Soc. 74 (1968), 340-343
DOI: https://doi.org/10.1090/S0002-9904-1968-11948-2
Part I: Bull. Amer. Math. Soc., Volume 73, Number 5 (1967), 659--662
MathSciNet review: 0230172
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. R. Halmos, Introduction to Hilbert space Chelsea, New York, 1951.
  • 2. M. G. Krein, Integral equations on a half-line with kernel depending upon the difference of the arguments, Amer. Math. Soc. Transl. 22 (1962), 163-288.
  • 3. C. R. Putnam, Commutation properties of Hilbert space operators and related topics, Ergebnisse der Math. 36, Springer, Berlin, 1967. MR 217618
  • 4. C. R. Putnam, Wiener-Hopf operators and absolutely continuous spectra, Bull. Amer. Math. Soc. 73 (1967), 659-662. MR 212622
  • 5. F. Riesz and M. Riesz, Über die Randwerte einer analytischen Funktion, Quat. Cong. des Math. Scand., Stockholm (1916), 27-44.
  • 6. Aurel Wintner, Zur Theorie der beschränkten Bilinearformen, Math. Z. 30 (1929), no. 1, 228–281 (German). MR 1545057, https://doi.org/10.1007/BF01187766


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-11948-2

American Mathematical Society